menu icon

Anadin Tablets 24 Pack

Anadin Tablets 24 Pack
    €2.70 (€0.11/each)
    Product Details
    Anadin Analgesic Film Coated Tablets 24s
    Anadin Analgesic Film-coated Tablets - Aspirin 325 mg and Caffeine 15mgStrong, effective pain relief
    For the relief of pain of headache, neuralgia, rheumatic pain, period pain, dental pain, toothache and the relief of symptoms of the common cold

    Quantity

    Number of Units - 24

    Origin Country Name

    Germany
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2022